Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking treatment for Rosacea, angioedema. No improvements instead have big and painful red patches on face. Suggestions?

Hi Doctor Sangeeta, I am Preeti Rai working in Pune.My age is 26 yrs old. I am suffering with Rosacea since last 3-4 yrs. I suffered with angioedema as well last year where there was swelling on my whole face. I am taking treatment for it since last many years but no markable change. Right now there are dark red patches on my whole face and large acne on my chin which are very painful and big in size. I am really fad up of this rasacea can I get your appointment .
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,
Thanks for writing in.

Rosacea can be treated very effectively now,

Newer modalities like retinoids and lasers can treat rosacea effectively.

Angioedema needs to be investigated for the cause.
Acne and rosacea can be treated simultaneously by retinoids.
Discuss the option of Dapsone with your dermatologist.It will have rapid effect. Will reduce the symptoms and patches effectively.

Hope this helps.

dr Sudarshan.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor